# SDR AMTA200600419

- Difficulty date: July 1, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER FORWARD IB F/A JUMPSEAT, RED LIGHT NOT FLASHING.  REMOVED AND REPAIRED BATTERY ON FLASHLIGHT, OPS NORMAL.  (K)
